Open Access
Translator Disclaimer
March 2006 Space-Time Estimates in the Besov Spaces and the Navier-Stokes Equations
Qionglei Chen, Zhifei Zhang
Methods Appl. Anal. 13(1): 107-122 (March 2006).

Abstract

In this paper, we establish the space-time estimates in the Besov spaces of the solution to the Navier-Stokes equations in $\bold R^n , n\geq 3$. As an application, we improve some known results about the regularity criterion of weak solutions and the blow-up criterion of smooth solutions. Our main tools are the frequency localization and the Littlewood-Paley decomposition.

Citation

Download Citation

Qionglei Chen. Zhifei Zhang. "Space-Time Estimates in the Besov Spaces and the Navier-Stokes Equations." Methods Appl. Anal. 13 (1) 107 - 122, March 2006.

Information

Published: March 2006
First available in Project Euclid: 5 April 2007

zbMATH: 1185.35160
MathSciNet: MR2275874

Subjects:
Primary: 35D10, 35Q30, 76D03, 76D05

Rights: Copyright © 2006 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.13 • No. 1 • March 2006
Back to Top